# SDR SWAA043132

- Difficulty date: October 27, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- Aircraft time: 47,490 hours, 47,336 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546541
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND 2 EACH FRAMES CRACKED AT BS 663.75, STRINGER 14R AND STRINGER 14L.  REPAIRED FRAME SECTIONS PER SRM.
